I had approx 40 units of Vitrase injected into the left side of my chin/lower jaw to reduce a slight juv overfill over a week ago. It is continuing to dissolve the juvederm but I now have an unusual indent on my upper left cheek. I am told this is not possible but can't ignore the coincidence. I am very nervous about this as juv is still dissolving in the injection area and wonder what other side effects can come of it.
Can Hyaludonadaise Dissolve Native Tissue in Non-injected Areas?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Hyaluronidase affecting non-injected areas
Hyaluronidase does not migrate from the injected area. It begins to work immediately and is done working in about 24-48 hours. It's not continuing to dissolve anything - it doesn't have that kind of lifespan. If you are having issues in other non-injected areas, I would speak to your injector, but again, the hyaluronidase is done working and it doesn't travel from the jaw into the upper cheek.
Can hyaluronidase dissolve normal tissue?
Hyaluronidase, such as Vitrase, will only dissolve hyaluronic acid products, like Juvederm. It will not affect the native tissues. I would recommend discussing your issue with your injecting physician to see if there may be another cause.
Can Vitrase dissolve anything besides the Juvederm?
Hi MD. Vitrase should only dissolve hyaluronic acid based products like Juvederm, Restylane and Perlane, not native skin tissue. We would reference back to your before pictures if they were taken.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.